# SDR SWAA2023082291762

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 2,799 hours, 1,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK EMERGENCY FLASHLIGHT TEST FAILED<[01] R&R FLIGHT DECK FLASHLIGHT BATTERY REF AMM 25-64-00.OPS CHECKS GOOD.
